# SDR 7C7A2018020100364

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330022
- Part serial: NSN
- Condition: Scratched
- Location: Bs 424
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON LOWER FUSELAGE SKIN, AFT OF STA X424.124, ALONG STA 31P.  BLENDED AND POLISHED TO REMOVE DAMAGE TO THE LIMITS STATED IN RD 8-53-15536, INSPECTED THE ENTIRE REPAIR AREA FOR CRACK AND DIS-BONDS(NONE PERMITTED), REMOVED AND REPLACED BLENDED FASTENERS AND RE-PROTECTED METAL WITH CORROSION INHIBITING COMPOUNDS.  ALL WORK WAS DONE IAW ECO 008.53-18.07.
